Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reducing or getting off Effexor - 75 (mg?) jcorn59483

Posted by paulk on May 29, 2001, at 14:17:49

In reply to Reducing or getting off Effexor - 75 (mg?), posted by jcorn59483 on May 29, 2001, at 2:09:14

To stop Effexor you should half the dose every week until you are taking 9mg of Effexor XR this requires opening the capsules and counting the little pellets. You may still have some withdrawal symptoms 4-6 weeks after you stop (I did).

Some folks need to taper off even more slowly - cut the dose weekly from 75 to 50 to 37 to 25 etc. down to 9 mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64608]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paulk thread:64561
URL: http://www.dr-bob.org/babble/20010522/msgs/64608.html